# SDR AALA20110210AFW04

- Difficulty date: February 10, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 39,296 hours, 5,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN STATIONS 529 TO 909 AND STRINGERS 40 TO 46 RIGHT DAMAGED.  ALL AREAS WERE BLENDED PER SRM 53-00-01-1A.
